# SDR ASAA1149308

- Difficulty date: February 27, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546595100
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 FRAME IS DENTED ON UPPER EDGE.  CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR PARTS IAW ASA EA 400 53EA 05101.
